# SDR DALA2018011800354

- Difficulty date: January 18, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N901DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53381
- Aircraft time: 60,837 hours, 34,239 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS IN CEILING PANEL 1 AND 2 INOPERATIVE.  FOUND BATTERY PACK CONNECTOR LOOSE AT B2-236.  SECURED.  OPERATION CHECKS GOOD.
